
HI I Exercise About 2 Hours A Day - Sometimes

No NSAIDs is better...
Detailed Answer:
Hello,
I don't know much about your medical history and I don't know whether you have renal or stomach disorders or not. Non-Steroidal-Anti-Inflammatory-Drugs (NSAID) may increase your risk for various problems like arterial hypertension, peptic ulcer, renal disease, etc. The more you use NSAIDs the higher the risk. Your age increases the risk even further.
NSAIDs should be left for pain that can't be relieved by paracetamol. Paracetamol is usually enough to reduce the pain to more comfortable levels. Ibuprofen is obviously a more potent drug but the extra efficiency comes at the cost of more side effects.
So the answer to your question is that ibuprofen and other NSAIDs should be used as infrequently as possible! Once or twice a week is not too much but regular use does increase your risk for side effects.
I hope I've answered your question. Please let me know if you need further assistance.
Kind Regards,
Dr. Panagiotis Zografakis,
Internal Medicine Specialist


paracetamol=acetaminophen
Detailed Answer:
You're welcome.
Perhaps you've heard about acetaminophen. It's the same drug. Just make sure that the active substance is paracatemol (acetaminophen) only without other substances.
Most patients start with 500mg each time but they may escalate the dose to 1000mg. The maximum daily dosage is 4000mg. You shouldn't take more than 1000mg every 6 hours and you should be very cautious if you've been told that you have liver problems or have a history of serious allergic reactions. You can also consult your family physician.
As paracetamol is just for the pain and does not cure anything, you should only use it when absolutely necessary. If you have serious pain that prevents you from carrying out your daily activities then you can use it. Don't use it without a good reason!
Any paracetamol formulation should do. Just make sure that paracetamol is the only active ingredient in the formulation. Please keep in mind that paracetamol is less potent than ibuprofen but it's much safer when used properly.
Kind Regards!

Answered by

Get personalised answers from verified doctor in minutes across 80+ specialties
